Advanced search
1 file | 282.41 KB

Recursively enumerable sets of polynomials over a finite field

Jeroen Demeyer (UGent)
(2007) JOURNAL OF ALGEBRA. 310(2). p.801-828
Author
Organization

Downloads

  • j-algebra.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 282.41 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Demeyer, Jeroen. 2007. “Recursively Enumerable Sets of Polynomials over a Finite Field.” Journal of Algebra 310 (2): 801–828.
APA
Demeyer, J. (2007). Recursively enumerable sets of polynomials over a finite field. JOURNAL OF ALGEBRA, 310(2), 801–828.
Vancouver
1.
Demeyer J. Recursively enumerable sets of polynomials over a finite field. JOURNAL OF ALGEBRA. ACADEMIC PRESS INC ELSEVIER SCIENCE; 2007;310(2):801–28.
MLA
Demeyer, Jeroen. “Recursively Enumerable Sets of Polynomials over a Finite Field.” JOURNAL OF ALGEBRA 310.2 (2007): 801–828. Print.
@article{373953,
  author       = {Demeyer, Jeroen},
  issn         = {0021-8693},
  journal      = {JOURNAL OF ALGEBRA},
  language     = {eng},
  number       = {2},
  pages        = {801--828},
  publisher    = {ACADEMIC PRESS INC ELSEVIER SCIENCE},
  title        = {Recursively enumerable sets of polynomials over a finite field},
  url          = {http://dx.doi.org/1854/7693},
  volume       = {310},
  year         = {2007},
}

Altmetric
View in Altmetric
Web of Science
Times cited: